# SDR SWAA2024011140001

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 50,857 hours, 31,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SLIDE SKIRT STICK OUT TOO FAR<[01] REPOSITION SKIRT BACK TO CASE;DID NOT OPEN CASE PER AM 27-66-00
